# SDR 2025FA0000732

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: General aviation
- Aircraft: CQ5Y7
- Engine: Ge GE90110B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: 2082M29G05
- Condition: Damaged
- Location: Fan Stator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROOT CAUSE ANALYSIS WHILE PROCESSING OF A CUSTOMER COMPLAINT MTU MAINTENANCE HANNOVER GMBH CHECKED PREVIOUSLY REPAIRED GE90 FAN STATOR MODULES. WITHIN THE FRAMEWORK OF INTERNAL INVESTIGATION MTU-H RAISED AN INQUIRY AT THE OEM.  DURING THE OEM EVALUATION AT GE IT WAS DETECTED, THAT THE MTU-H USI REPORTS SHOWED IRREGULARITIES IN THE PHASED ARRAY SCANS OF EM 72-00-24 SP002. INSPECTION IS REQUIRED TO DETECT CORROSION AND DISBONDING BETWEEN THE FAN CASE AND THE TRENCH FILLER. THIS WAS BROUGHT TO MTU´S ATTENTION BY THE OEM.  WITHIN THE COMMON INVESTIGATION BETWEEN MTU AND GE IT WAS IDENTIFIED, THAT WHEN PERFORMING THE ULTRASONIC INSPECTION IN ACCORDANCE WITH EM 72-00-24 SP002.   CALIBRATION WAS ONLY PERFORMED ONCE WITH THE FLAT BLACK BOX IN ONE APPLICABLE ZONE INSTEAD OF A ZONE RELATED CALIBRATION. ALL ZONES WERE INSPECTED THEN USING THESE SETTINGS. THEREFORE, THE MEASUREMENTS PERFORMED DURING THE SHOP VISIT AT MTU ARE NOT VALID FOR THE INSPECTED AREAS. THE NDT INSTRUCTION AT MTU-H WAS PREPARED IN ACCORDANCE WITH THE TECHNICAL DATA. THEREFORE, THE ERROR WAS NOT DETECTABLE DURING FORMAL TECH DATA REVIEWS.  DURING INVESTIGATION POTENTIALLY AFFECTED FAN CASES WERE IDENTIFIED. THOSE FAN CASES WERE RE-EVALUATED IN COOPERATION BETWEEN MTU AND THE OEM, REFER TO CASE #02279572. FOR DETAILS SEE ATTACHED LIST.  THE OEM CONFIRMED, THAT NO IMMEDIATE ACTION IS REQUIRED, BUT RECOMMENDS FOLLOWING FIELD ACTIONS, WHICH ARE IN LINE WITH MTU RECOMMENDATION:  REPEAT THE ULTRASOUND INSPECTION ON AFFECTED FAN CASES AS SOON AS PRACTICAL, BUT WITHIN TSN OF 72,000 HOURS. PERFORM 72-24-01R13 / R14 BASED ON THE ABOVE ULTRASOUND INSPECTIONS, IF REQUIRED.  PERFORM POLYSULFIDE REPAIR AGAIN PER THE ESM 72-24-01R013 AT ALL 8 AXIAL CLOSEOUTS AND BOTH FWD AND AFT CIRCUMFERENTIAL CLOSEOUTS WITHIN TSN 72,000 HOURS.
